# SDR ASAA0955164

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,786 hours, 2,017 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENT FUEL IMBALANCE GREATER THAN 1000 LBS LEFT TANK 7.35 RIGHT TANK 8.40.  BALANCE WAS RESTORED.  NO EVIDENCE OF FUEL LEAK.  ACCOMPLISHED FIM TASK 28 41 810 820 NO DISCREPANCIES FOUND.  FUEL QUANTITY TEST PASSED.  GROUND TEST VERIFICATION PASSED.  NO FAULTS, NO HISTORY PREVIOUS 60 DAYS CONTACTED SEAMC.
